# SDR ASOA20161015045

- Difficulty date: October 15, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,760 hours, 43,734 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341339
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 235 FRAME TO BE CRACKED.  R & R THE FRAME IAW SRM 51-42-21-001-001-A01, AND 51-42-06-001-001-A01.
